# SDR P5CA2018010900005

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,596 hours, 20,420 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE AVAILABLE ON APU FOR ENGINE START.  RESTARTED APU AND OPS CHECKED OK. GOOD FOR SERVICE IAW AMM 49-10-00.
